User menu

On two definitions of identification

Bibliographic reference Florens, J-P ; Mouchart, Michel ; Rolin, Jean-Marie. On two definitions of identification. In: Statistics : a journal of theoretical and applied statistics, Vol. 16, no.2, p. 213-218 (1985)
Permanent URL
  1. Barankin Edward W., Sufficient parameters: Solution of the minimal dimensionality problem, 10.1007/bf01733119
  2. Blackwell, D. 1956.On a Class of Probability Spaces, 1–6. Berkeley: University of California Press.
  3. Bunke H., Bunke O., Identifiability and Estimability, 10.1080/02331887408801160
  4. Dellachebie C., Probability ei potentiel (1975)
  5. Fisheb F. M., The Identification Problem in Econometrics. (1966)
  6. Elobehs J. P., Reduction of Bayesian Experiments (1977)
  7. Mouchabt M., with Statistical Applications, 4 (1984)
  8. Picci Giorgio, Some Connections Between the Theory of Sufficient Statistics and the Identifiability Problem, 10.1137/0133025
  9. Rothenberg Thomas J., Identification in Parametric Models, 10.2307/1913267
  10. Schonfeld P., A Survey of Recent Concepts of Identification (1975)